Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Homological properties of the ring of differential polynomials


Author: John H. Cozzens
Journal: Bull. Amer. Math. Soc. 76 (1970), 75-79
MSC (1970): Primary 1615, 1625, 1646; Secondary 1280
DOI: https://doi.org/10.1090/S0002-9904-1970-12370-9
MathSciNet review: 0258886
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 157984
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 77480
  • 3. C. Faith, Lectures on injective modules and quotient rings. Lecture Notes in Math., no. 49, Springer-Verlag, Berlin, 1967. MR 37 #2791. MR 227206
  • 4. C. Faith, Algebra: Rings, modules and categories, Saunders, Philadelphia, Pa., 1969.
  • 5. N. Jacobson, The theory of rings, Amer. Math. Soc. Mathematical Surveys, vol. 2, Amer. Math. Soc., Providence, R.I., 1943. MR 5, 31. MR 8601
  • 6. N. Jacobson, Structure of rings, rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc. Providence, R. I., 1964. MR 36 #5158. MR 222106
  • 7. E. R. Kolchin, Galois theory of differential fields, Amer. J. Math. 75 (1953), 753-824. MR 15, 394; MR 15, 1140. MR 58591

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 1615, 1625, 1646, 1280

Retrieve articles in all journals with MSC (1970): 1615, 1625, 1646, 1280


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12370-9

American Mathematical Society